# SDR DALA2015122607720

- Difficulty date: December 24, 2015
- Submitted: December 26, 2015
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 62,353 hours, 45,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORE FLAP LOWER SURFACE HAS NUMEROUS DENTS FROM MLG DEBRIS.  R & R RT INBD FORE FLAP IAW AMM 27-51-01.
